MathSciNet Relay Station
MathSciNet bibliographic data
MR1028971 62G05 (60F17)
Gill, Richard D. Non- and semi-parametric maximum likelihood estimators and the von Mises method. I. With a discussion by J. A. Wellner and J. Præstgaard and a reply by the author. Scand. J. Statist. 16 (1989), no. 2, 97–128.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement